# SDR DALA2024021201930

- Difficulty date: February 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0191224) AFT CARGO BAY R/H Z CHANNEL IS DAMAGED IN SEVERAL AREAS FROM STA 727B-767, RBL 25, WL 156. FABRICATED AND INSTALLED REPLACEMENT R/H Z-CHANNEL SECTION FROM STA 727B TO 767 AND SPLICE REPAIR INSTALLED BETWEEN STA 727H TO 727I, RBL 25, WL 156 AT AFT CARGO PER B737 SRM 53-00-53-2R-6 AND B737 SRM 51-40-02-0G, DWG# 146A7500.
